# SDR 99ZZZX1937

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7454W
- Make and model: Piper PA 28-180
- Aircraft serial: 281343
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXECUTION OF PIPER SB NR 977 TITLED 'INSPECTION OF WING REAR ATTACH FITTING AND ADDITION OF INSPECTION ACCESS PANELS', CORROSION DAMAGE WAS DISCOVERED ON THE FORWARD FACE OF THE WING REAR ATTACH FITTINGS NEAR THE FLOOR LINE.  (P/N 62488-02 AND P/N 62488-03).  FURTHER INSPECTION REVEALED THE FRAME MEMBER BENEATH THE TWO FITTINGS (P/N 62695-03 AND STA 128.737) WAS ALSO DAMAGED.  ALL DAMAGED PARTS WERE REPLACED.
